MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Model Number TOXO IGM
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.H3 other text : na.
 
Event or Problem Description
The initial reporter received questionable elecsys toxo igm (toxo igm) results from an unspecified number of patient samples tested on the cobas 8000 e 801 msb/msbl with serial number (b)(4).The reporter complained of an increasing number of borderline or weakly positive results for toxo igm with the reported lot number.The patient sample was rerun using a different reagent lot number and on a vidas analyzer.The reporter was able to provide one example of a questionable result.The initial result was not reported outside of the laboratory.The initial result using reagent lot number 671956 is 2.2.The first repeat result from the vidas analyzer was "negative".The second repeat result using reagent lot number 652164 is 0.247.The repeat result was deemed correct. .
 
Additional Manufacturer Narrative
The patient sample was not received for investigation.The cause of the event could not be determined.Internal investigations have confirmed a decreased specificity for this reagent lot, still performing within the product specifications.The specificity is within the claimed range.Product labeling states "method comparison - relative sensitivity and specificity after resolution: study 1 n = 785; relative sensitivity % - 95.3 (162/170); lower confidence limit % - 91.7; relative specificity % - 98.8 (595/602); lower confidence limit % - 97.8.Study 2 n = 390; relative sensitivity % - 98.8 (83/84); lower confidence limit % - 94.5; relative specificity % - 99.7 (294/295); lower confidence limit % - 98.4." the reagent performs within specification.The investigation did not identify a product problem.

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16732289
Report Number1823260-2023-01247
Device Sequence Number20510806
Product Code LGD
UDI-Device Identifier04015630940318
UDI-Public04015630940318
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTOXO IGM
Device Catalogue Number07028024190
Device Lot Number671956
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer04/28/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown